I've been on Tamoxifen for 8 months now, I've pretty much got through the worse of the hot flashes. But my question is have you heard of any kind of symptoms of hand tremors from Tamoxifen? And Joint pain/stiffness. I have heard of "bone pain", but not of joint pain/stiffness. It has just been the past 3 or 4 months I have notice my hands (shaking)tremors.
I'm just not sure what else I have to look forward to with symptoms of the Tamoxifen, I thought I knew. But if the tremors came a few months after starting the Tamoxifen.
Thank you for your time. rfrancis
YES, YES, YES!! Joint pain is one of the major side effects of Tamoxifen although the medical profession doesn't seem to want to accept that. Just check the TALKBACK section of the Komen website www.komen.org and you'll see what I mean. I have been taking Tamoxifen for almost 5 years and have had the bone, joint and just overall aching ever since I started taking it. I also gained the 20 pounds that seems to be the standard Tamoxifen weight gain. When I first started taking it and gained the weight, my oncologist said "No, it has nothing to do with the Tamoxifen". Now, he says the weight gain is from the Tamoxifen and I will probably lose it when I stop taking it. I guess enough women convinced him that we aren't all imagining these things. On the subject of joint pain, I've had 2 bone scans to check to see if the BC spread. I have found that exercise definitely helps keep the joint and bone pain well under control. But, if I don't exercise, it comes back with a vengence.
Yes I truely believe that Tamoxifen causes joint and bone aches and pains. I took it for 4 1/2 years and complained to my doctor on a regular basis. He told me he did not think it was related, but I know it had to be. I also gained 20 pounds but have since lost it when I stopped the drug.
Now I have been fighting joint problems, I have tendonitous in both elbows, carpal tunnel in both hands, my knees ache and my hips hurt when I sit .I am thinking this is caused from the chemo, it has been 5 years since my chemo and this all started one year after the treatment ended.Is anyone out there that has experienced this same problem??
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.